Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why is there itching in my body when I dont take tablets ?

My body is itching very much ,it stops itching when i use "LEVOCETRIWAL" but after 3 days it starts itching again. It gets red when i itch, but after sometime it gets fine. the itching place gets pimples in it.I have got acne problem inmy face as well as in my body.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Thanks for your query.

It needs to be evaluated as to why you develop this symptoms.

It can occur with some clothing you use or with some variety of foods or dust.

You need to also say If any of your family members have similar symptoms,In that case It could be genetic.

So kindly consult a dermatologist.Hope I have answered your query

I will be available for your follow up queries If any.

Wishing you good health.


Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor